# SDR SWAA2021102728196

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; RH Z-ANGLE HAS CORROSION; STA 500A TO 500I; RBL 24; WL 156. / REMOVED CORROSION. 100% MATERIAL LOSS. REMOVED AND REPLACED Z ANGLE IAW B737 SRM 53-00-53-2R-5. REPAIR 5 P/N 143A 7501-188
